# SDR DALA2023051003687

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 72,317 hours, 28,736 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 05742
- Condition: Inoperative
- Location: Stab Trim
- Part time: 29,342 hours, 11,257 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3723 -DIV- DIVERTED TO MSP DUE TO ELECTRICAL STAB TRIM INOP. CORRECTIVE ACTION: C/W TROUBLESHOOTING PER THE FIM. REPLACED THE FAULTY STABILIZER TRIM MOTOR.
